# SDR USAAF98086

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1809 - EN ROUTE TO CRW FROM PIT, FLIGHT CREW NOTICED AN ELECTRICAL SMELL IN THE COCKPIT.  THERE WAS NO VISIBLE SMOKE.  FLIGHT ATTENDANTS ALSO NOTICED THE SMELL IN THE CABIN.  THE FLIGHT CREW INSTRUCTED THE FLIGHT ATTENDANTS TO SHUT OFF THE COFFEEMAKERS.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE OPENED ALL PANELS IN COCKPIT, GALLEY AND ELECTRICAL BAYS.  ALSO, CHECKED FORWARD AND AFT AVIONICS BAYS.  RAN ENGINES.  NO FAULTS NOTED.  NO ELECTRICAL SMELLS NOTED.  (M)
